# SDR SWAA2021051215712

- Difficulty date: September 11, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1016-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED LH CROWN SKATE ANGLE AT BS1016 TO BS1121 LBL14. / REMOVED AND REPLACED L/H SKATE ANGLE STA. 1016-1121 PER SRM 51-40-02; SRM 51-40-05 AND DWG. 148A8300
